Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can i use melacare on a normal skin?

i am 17 years old i have got a normal skin . is there any problem in using melacare
Mon, 13 Aug 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Procedures
Medical Topics
Diabetologist 's  Response
HI,


THANKS FOR CHOOSING HCM,


melacare cream contains hydroquinone,that help in improving the complexion,by peeling the outer layer of skin and bleaching exposing sensitive layer underneath it
this cream may make your skin dry

do use a moisturiser
use a sunscreen lotion when you go into sun
use this cream only at night
not encouraged when you have pimples
apply mild soap
it is better to avoid such creams the benefits are temporary
try to go for natural remedy like neem or tulsi paste

try to rule out other reasons of melasma
like hormone imbalances,use of oral contraceptive pills,certain medications etc
talk to your doctor to rule out such factors
HOPE I ANSWERED YOUR QUERY
FEEL FREE TO CONTACT ME FOR FURTHER QUERIES
THANK YOU
I find this answer helpful
  User's Response
Dr. pratima uday's  Response
hi soorya,
all those creams cure tanning temporarily, but when u stop using that again ur skin condiyion will be as usual,
so better avoid that and instead u use natural remidies which'll be without any side effects
Dermatologist Dr. Gaurav Patel's  Response
hi soorya
big big no to use melacare.
its skin lightening cream for only those who has pigmentation.
it has bleaching agent and steroid ,so it must not use in normal skin.
u will become addicted to this product.
just apply good sunscreen over face nothing else .
if u want glowing skin consult dermatologist.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am using melacare cream for past 2 months..now i stopped using it. Bt when i stoped it my skin become more darker. What should i do for it? I want to regain my colour back. Please suggest me a good skin lighting cream which give fast result and without any side effects. Thank you hina

doctor1 MD

Hi... i m 20 year old boy.. and i have been using melacare cream from almost 5 months but i havn t seen any kind of side effects or something, but After reading about it on internet i m realy worried about my face. Is it really harmful for my skin? If yes, then i want to stop it as soon as possible in safe and natural way. Please help me.. please... :(

doctor1 MD

please give an alternate solution for melacare. I have been using it since 2years and now whenever i try stop it i get pimples, pimples that are worse and my skin becomes dark. so please help get rid of this cream. i have oily skin and may be using melacare made my skin sensitive too.

Recent questions on  Skin care

doctor1 MD

how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help

doctor1 MD

i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.

doctor1 MD

Hi Doctor,
I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?

doctor1 MD

I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...